On fixed point theorems for mappings with PPF dependence

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Fixed Point Theorems with Ppf Dependence and Functional Differential Equations

In this paper, some fixed point theorems with PPF dependence in Banach spaces are proved and then applied to functional differential equations of delay type for proving the existence of solutions. Our results generalizes the fixed point theorems with PPF dependence of Bernfield et al. [1] under weaker conditions.

متن کامل

PPF dependent fixed point theorems for multi-valued mappings in Banach spaces

‎We prove the existence of PPF dependent coincidence points for a pair of single-valued and multi-valued mappings satisfying generalized contractive conditions in Banach spaces‎. ‎Furthermore, the PPF dependent fixed point and PPF dependent common fixed point theorems for multi-valued mappings are proved.

متن کامل

Fixed point theorems for $alpha$-contractive mappings

In this paper we prove existence the common fixed point with different conditions for $alpha-psi$-contractive mappings. And generalize weakly Zamfirescu map in to modified weakly Zamfirescu map.

متن کامل

Two common fixed Point theorems for compatible mappings

Recently, Zhang and Song [Q. Zhang, Y. Song, Fixed point theory forgeneralized $varphi$-weak contractions,Appl. Math. Lett. 22(2009) 75-78] proved a common fixed point theorem for two mapssatisfying generalized $varphi$-weak contractions. In this paper, we prove a common fixed point theorem fora family of compatible maps. In fact, a new generalization of Zhangand Song's theorem is given.

متن کامل

Some common fixed point theorems for Gregus type mappings

In this paper, sufficient conditions for the existence of common fixed points for a compatible pair of self maps of Gregustype in the framework of convex metric spaces have been obtained. Also, established the existence of common fixed points for a pair of compatible mappings of type (B) and consequently for compatible mappings of type (A). The proved results generalize and extend some of the w...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Inequalities and Applications

سال: 2014

ISSN: 1029-242X

DOI: 10.1186/1029-242x-2014-372